# SDR HEEA967174

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10814
- Make and model: Bell 206L-1
- Aircraft serial: 45415
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 206075188005
- Condition: Malfunction
- Location: Xmsn Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE READS HIGH AND TEMP NEEDLE STICKS.  GLASS IS FOGGED
